# SDR SWAA2020062594681

- Difficulty date: June 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Tolerance
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1SEAT TRACK UPPER FLANGE IS OUT OF LIMITS AT STA 520 / INSTALLED REPAIR PARTS PER SRM 53-00-52-2R-4 AND EA NO 1-A53-11779. SEE INDIVIDUAL WIP SIGN OFFS FOR DETAILED WORK.
